Are you working with your Dr on a taper plan? If not, I highly recommend you do. It's not good to go off of these medications too fast or you can have withdrawal symptoms, like you're already having.
I'm sorry I couldn't be of more help but I'm not sure what would help other than doing a slower taper.
The only thing I can offer as far as some experienced advice is use some benadryl. Benadryl is awesome with some withdrawals, especially nausea and sleeplessness and maybe any itching if experienced. If you have your hands on some Benzoids, that would do it for sure. Like Klonopin perhaps. If you take this for anxiety or have some on hand. That would help tremendously pull you through the rest.
Good Luck. If you absolutely do not have anything, try Ibuprofen. You can safely take a dose of 800 MGs and can buy that over the counter. It would help a whole lot for the inflammation your feeling and aches/pains. 800 MGs is prescription strength, I take that amount and it works wonders only gives me side effects unfortunately, like swelling (not much) in abdomen area and fingers. Weight Gain. But when you need it, you need it. Also, this goes away as soon as you finish using it. and fast too. Just do not drink alcohol with it of course or you might tear your stomach up.
Good luck. Maybe ask your Doc for some help in the end stages of quitting. They should be happy to assist you.
I wasn't the original poster but you gave some really good advice. I do hope the original poster is doing alright and will comment back to let us know.
I'm on day 12 now I'm not feeling as bad as day 2 , 3 and 4 but a little better I'm still dealing with this neck / muscle pain in the evening and have this sensation of having something in my throat all the time. I been doing the epison salt baths and Aleve to help manage but starting to wonder when I'm going to feel normal I get plenty of exercise during the day my job is very physically demanding and get that good work out feeling but it only last while I'm working. I tapered myself down. I wasn't on a very high dose of tramadol. It was 3 50mg daly just to stay even and I did take them for 2 years but I tapered down to 2 half pills daly and once I was off I had bad withdraws I tapered for 4 weeks maybe more before stopping but the worst part was the depression from tram so I started on Vicodin to start a new taper. I took 1/4 of a 350 mg pill 2 day for 4 weeks and have been clean since on day 11. I'm hoping cause I wasn't taking to much of anything at any point my pain receptors will start to function normally soon because I know this can't be normal again yet. I feel fatigued still and achy. I still fighting the good fight though. I wonder how much longer though ?